Here is a list of my papers:
Conformal welding of dendrites (with P. Lin), preprint
The Loewner energy of loops and regularity of driving functions (with Y. Wang) , preprint
Loewner curvature (with J. Lind), Math. Ann. 364 (2016), no. 3-4, 1517–1534.
The Loewner equation and Lipschitz graphs (with H. Tran, M. Zinsmeister), Revista Mat. Iberoamericana, to appear
Backward SLE and the symmetry of the welding (with D. Zhan), Probab. Theory Related Fields 164 (2016), no. 3-4, 815–863.
Chordal Komatu-Loewner equation and Brownian motion with darning in multiply connected domains (with Z. Chen, M. Fukushima) , Trans. Amer. Math. Soc. 368 (2016), no. 6, 4065–4114.
A note on quasiconformal maps with Hoelder continuous dilatation (with J. Gill), J. Math. Pures Appl. (9) 103 (2015), no. 1, 291–302.
On the continuity of SLE(kappa) in kappa (with F. Johansson-Viklund, C. Wong), Probab. Theory Related Fields 159 (2014), no. 3-4, 413–433.
Quasisymmetry and rectifiability of quasispheres (with M. Badger, J. Gill, T. Toro),
Half-plane capacity and conformal radius (with C. Wong),
On the Riemann surface type of random planar maps (with J. Gill),
Spacefilling curves and phases of the Loewner equation (with J. Lind),
Oded Schramm: From Circle Packing to SLE , Ann. Prob., 39 (2011), 1621-1667, and in Selected works of Oded Schramm, Volume 1, Springer, New York, 2011, 3-45
Collisions and Spirals of Loewner Traces (with J. Lind, D. Marshall), Duke Math. J. 154 (2010), 527-573
Continuity of the SLE trace in simply connected domains (with C. Garban, O. Schramm), Israel J. Math. 187 (2012), 23--36
(with I. Eroglu, B. Solomyak), Ergodic Th. Dyn. Syst. 30 (2010), 1665—1684
(with K. Astala, J. Gill, E. Saksman), Ann. Inst. H. Poincar Anal. Non Linaire 27 (2010), 1–19
Schramm-Loewner equations driven by symmetric stable processes (with Z. Chen), Comm. Math. Phys. 285 (2009), 799--824
Convergence of a variant of the Zipper algorithm for conformal mapping (with D. Marshall), SIAM Journal on Numerical Analysis 45 (2007), 2577--2609
Dimension distortion of hyperbolically convex maps, Proc. Amer. Math. Soc. 135 (2007), 1169-1173
Some remarks on Laplacian growth (with M. Zinsmeister), Topology Appl. 152 (2005), 26—43
The Loewner differential equation and slit mappings (with D. Marshall), J. Amer. Math. Soc. 18 (2005), 763--778
Basic properties of SLE (with O. Schramm), Ann. Math. 161 (2005), 883--924
Boundary Trace of Reflecting Brownian Motions (with I. Benjamini and Z. Chen) Probab. Theory Relat. Fields, 129 (2004), 1--17.
Variation of the conformal radius (with M. Zinsmeister), J. Anal. Math. 92 (2004), 105--115
Doubling Conformal Densities (with M. Bonk and J. Heinonen), J. Reine Angew. Math. 541 (2001), 117-141
Bilipschitz maps and the modulus of rings, Ann. Acad. Sci. Fenn. 22 (1997), 465-474
The Gehring-Hayman inequality in conformal mapping (with Chr. Pommerenke), Quasiconformal mappings and analysis (Ann Arbor, MI, 1995), 309--319
Hausdorff dimension and mean porosity (with P. Koskela), Math. Annalen 309 (1997), 593-609
Compositions of random rational functions, Complex Variables 29 (1996), 1-7
Koenigsfunctions, BMO and quasicircles (with J. Heinonen), Duke Math. J. 78 (1995), 301-313
Omitted values in domains of normality (with W. Bergweiler), Proc. Amer. Math. Soc. 123 (1995), 1857-1858
The Gehring-Hayman inequality
for quasihyperbolic geodesics (with J. Heinonen), Math. Proc. Cambridge Phil. Soc. 114
The boundary behaviour of Bloch functions, J. Lond. Math. Soc. 48 (1993), 488-499
Quasilines and the Hayman-Wu theorem (with K. Astala and J. Fernandez), Indiana Univ. Math. J. 42 (1993), 1077-1100
On conformal welding and quasicircles, Michigan Math. J. 38 (1991), 111-116
Hausdorffmass und Randverhalten analytischer Funktionen, 1989, Dissertation
On an estimate of Makarov in conformal mapping, Complex Variables 10 (1988), 381-386